# SDR ASAA2024012747526

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 37,513 hours, 11,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT BROKEN. GROUNDED - YES. SWAPPED LENS'S ORANGE WITH PINK AND OPS CKS NORMAL PER OPS TEST AMM 33-51-00.
